# SDR AALA202111173395

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A300*
- Aircraft serial: 6027
- Aircraft time: 24,636 hours, 9,571 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 3957985206
- Part serial: Q05720014695
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Part time: 24,635 hours, 9,571 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #1 OIL PRESSURE LOW 5 MINUTES AFTER TAKE OFF. OIL PRESSURE INTERMITTENTLY WENT TO 30 PSI AND THEN BACK IN GREEN. ENGINE #1 EPR ERRATIC AS WELL. 8 MINUTES INTO FLIGHT OIL STABILIZED AT 250 PSI. MAINTENANCE REPLACED ENGINE #1 OIL PRESSURE PUMP (AALA202111174778) AND ENGINE INTERFACE UNIT (AALA202111173395) PER AMM 79-21-24 AND AMM 73-25-34. ACCOMPLISHED IDLE RUN PER AMM 71-00-00.
